# SDR DALA2025012100470

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON REPAIR DOUBLER BTW STA Y=954 L24R TO L27R AT EXTERNAL FUSELAGE. SUMMARY OF NRC 00011: PREVIOUS REPAIR DOUBLER BTW STA Y=954 L24R TO L27R AT EXTERNAL FUSELAGE WAS REPLACED PER PRI 562383-14 REV 3 AND ERA 562383-14 REV B SECTION III: PERMANENT REPAIR. PERFORM SECTION IV OF ER/A 562383-14 REV B: REPETITIVE INSPECTIONS EVERY 20,000 CYCLES FROM TIME OF REPAIR INSTALATION (15JAN25) UNDER LOG #0771086. ASSOCIATED ER/A 14-562383.
